T Nation

Water Retention After Stopping HCG and AI

I have been on TRT for 14 weeks now. In the first three weeks I gained 12 pounds and have been holding very steady at that weight since week 3.

Three weeks ago I discontinued HCG and AI completely. However, my stomach and face are very bloated and puffy.

I was having 2-3 beers per night but I stopped all alcohol three weeks ago also, but no change.

Diet is very consistent. Is there anything I can do to limit this water retention ?

My dose is 160mg test cyp per week. I split this into 2 doses per week. I feel great on this except for the water retention.

Thanks

Recent labs? Height, weight, waist? Hands puffy? Are you training?

Might need more time from the beer, hCG and the AI.

2 Likes

This is the latest labs. They are when I was on HCG and .25mg anastrozole twice weekly.

5’9
Weight before TRT - 165-168
Current Weight - 180
Waist 32

Hands are slightly puffy. I train twice a day. Cardio in morning and strength during lunch break.

OK, I think I would hang in there for another four or five weeks. Check labs then if still retaining fluid. In the meantime, you could try juniper berry and/or Vit B6, 300mg daily.

2 Likes

Your E2 is nearly crashed based on your TT&FT. Gonna take a bit for that to come back. Highpull gave good advice.

2 Likes

Thanks. I will give it 4 weeks and redo labs.

You can pick up an OTC diuretic if you’d like to speed up the water retention issue. Like the boys said, your E2 is 13…not good. Don’t touch the AI… Ever. It’s going to take you several weeks to feel normal again. Be patient.

3 Likes

@highpull does this act as a diuretic, or which sides might it help?

water retention and puffy nipples or itchy nipples all go away after you allow the body time to adapt. I had the same and after 2 or 3 months they totally disappeared and today I have zero issues. It simply takes time. Trust in the process.

Agree, give it time.

It’s been weeks since I stopped HCG and AI completely thanks to @dbossa

I am leaning out rapidly and water retention is subsiding. I’m feeling great overall except I noticed by libido is a little less.

2 Likes

Also a little atrophy in the testicles ,but my joints and everything feel way better

Hey! That’s great news! Yes, you will have a bit of atrophy. Normal. While this is occurring there could be a bit of discomfort but it does pass. Took me a few weeks. Really nothing to worry about and doesn’t change my life in the slightest.

1 Like

Just in case you didn’t see this one:

1 Like

Mild diuretic. If I recall correctly, B6 was used in the morning sickness drug, Bendectin. Helped with fluid retention during pregnancy.

It’ll all come together. Enjoy man glad you are taking the right approach.

Thanks again. I appreciate what you do for everyone

1 Like

Keep in mind that the HCG will have been boosting your T levels. Your levels will drop now that you stopped. Did you increase T dose to compensate for that loss?

1 Like

I did not increase my test dosage yet. I wanted to give it a few weeks of just test only then evaluate how I felt. I feel great except for slight decrease in libido.

I have been on 160mg test c split into two doses every week.

I know everyone responds different but what would be a good increase? Go to 180mg weekly? 200mg weekly?

160mg plus hcg will be the equivalent of 180-200mg without (depending on how much hcg you were taking). Give it a total of 8 weeks without the AI or HCG. Then bump up if needed. Depending on where your free T levels were with T+HCG you can probably just do 200 and go from there. If you start getting any weird symptoms trying doing 3 times a week instead of twice.

1 Like

For some people HCG can even boost more. For me for examples it works too strong